Alert archive / Mississippi / River Flood Warnings in 2022
River Flood Warning 41, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 25, 2022, 9:30 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at May 26, 2022, 7:40 AM CDT. It was in force for 87 min.
The area
The outline as issued.
The facts
- Issued
- May 25, 2022, 9:30 AM CDT (14:30 UTC)
- In effect from
- May 26, 2022, 7:40 AM CDT
- Expired
- May 26, 2022, 9:07 AM CDT
- In force
- 87 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6). The gauge peaked at 11.51 ft at May 25, 2022, 6:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
991
WGUS44 KMOB 251430
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
930 AM CDT Wed May 25 2022
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following river in Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-261430-
/O.NEW.KMOB.FL.W.0041.220526T1240Z-220529T1200Z/
/MCLM6.1.ER.220526T1240Z.220527T1800Z.220529T0600Z.NO/
930 AM CDT Wed May 25 2022
...FLOOD WARNING IN EFFECT FROM THURSDAY MORNING TO SUNDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...From Thursday morning to Sunday morning.
* IMPACTS...At 18 feet, considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 9:15 AM CDT Wednesday the stage was 9.8 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow morning to a crest of 21.5 feet early Friday
afternoon. It will then fall below flood stage early Sunday
morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$
Black2 follow-up statements
601
WGUS84 KMOB 260118
FLSMOB
Flood Statement
National Weather Service Mobile AL
818 PM CDT Wed May 25 2022
...The Flood Warning continues for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
For the Leaf River...including Mclain, New Augusta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
MSC039-041-111-270130-
/O.CON.KMOB.FL.W.0041.220526T1240Z-220529T1200Z/
/MCLM6.1.ER.220526T1240Z.220527T1800Z.220529T0600Z.NO/
818 PM CDT Wed May 25 2022
...FLOOD WARNING REMAINS IN EFFECT FROM THURSDAY MORNING TO SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Leaf Near Mclain.
* WHEN...From Thursday morning to Sunday morning.
* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and
lowlands near the river.
* ADDITIONAL DETAILS...
- At 7:15 PM CDT Wednesday the stage was 11.5 feet.
- Forecast...The river is expected to rise above flood stage
Thursday morning and will continue rising to a crest of 21.5
feet early Friday afternoon. It will then begin a slow fall
to below flood stage early Sunday morning.
- Flood stage is 18.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$659
WGUS84 KMOB 261407
FLSMOB
Flood Statement
National Weather Service Mobile AL
907 AM CDT Thu May 26 2022
...The Flood Warning is cancelled for the following rivers in
Mississippi...
Leaf Near Mclain affecting Greene, Perry and George Counties.
MSC039-041-111-261515-
/O.CAN.KMOB.FL.W.0041.000000T0000Z-220526T1407Z/
/MCLM6.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 AM CDT Thu May 26 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Leaf Near Mclain.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Thursday the stage was 10.9 feet.
- Forecast...The river is expected to fall to 7.0 feet Tuesday
morning.
&&
LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
3098 8879 3109 8884
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 25, 7:12 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 25, 7:12 AM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
712 AM CDT Wed May 25 2022
.AVIATION...
12Z issuance...Showers and thunderstorms will continue to
overspread the area through the period. Brief lowerings in
visibilities and ceilings are expected in some of the heavier
storms. Outside of storms Low-end VFR to MVFR ceilings should
prevail through the period. South to southeasterly winds of
around 10 to 15kts with gusts closer to 20 knots are expected
today with higher winds in and around thunderstorms. /96
&&
.PREV DISCUSSION... /issued 605 AM CDT Wed May 25 2022/
NEAR TERM UPDATE /Now Through Thursday night/...A highly
amplified and unusually deep upper-level trough for this time of
year, currently located over the central US, will continue its
slow eastward progression through the period. Several shortwaves
continue to round the base of this trough, one of which extends
over Louisiana/Mississippi and into the northern Gulf. This
shortwave is responsible for the ongoing early morning convection
across southeast MS and southwest AL. Throughout the day today,
very high deep-layer moisture (PWATs around 1.8 to 2.0 inches),
sufficient instability (MLCAPEs around 1500 to 2000 J/kg), and the
approach/passage of another shortwave, will allow for widespread
showers and thunderstorms to continue developing and pushing
across our area. Additionally, current VAD profiles at KMOB have
shear values of around 30kts and SRH values of 100-150 m2/s2. With
850mb winds around 25-30kts and decent veering of the winds with
height, model soundings suggest that these values will remain in
place throughout the day today, which could lead to the
organization of a few strong to severe storms. Primary hazards
with these storms will be damaging winds and large hail, but with
decent shear/helicity values in place, cannot rule out a few brief
tornadoes.
The upper-level trough forms into a large upper low over the
Kansas/Missouri region. The low will barrel its way eastward,
approaching the western Ohio River Valley by late Thursday night. At
the surface, a complex low pressure system over Kansas occludes and
sends forth a cold front. The front will approach our region on
Thursday, passing overhead Thursday evening, and clearing the area
by early Friday morning. After a brief lull in activity between late
Wednesday evening into the first few hours of early Thursday morning
(due to being in between shortwaves), activity will pick up once
again in the pre-dawn hours, with multiple rounds of showers and
thunderstorms expected to move across the region through the
afternoon. Similar to Wednesday, PWATs remain very high, between 1.8
to 2.0 inches. As far as instability, which has been the
questionable factor over the past few day, recent mode runs now
suggest that the environment may be able to quickly recover
overnight Wednesday, with MLCAPEs rising back into 1500-2000 J/kg
range a little after midnight. With the approach of the eastern
periphery of the upper trough and a developing 40-45kt LLJ, shear
values will be on the increase, with 0-1km bulk shear values
approaching 30kts and 0-6km values approaching 40kts. 0-1km SRH
values also look to increase to around 200-250 m2/s2. With the best
differential divergence entering the region, strong to severe storms
will once again be possible during the morning hours, with possible
hazards being damaging winds, large hail and a few tornadoes. SPC
currently has the entire region outlooked in a MARGINAL Risk of
severe weather for Thursday, however, would not be surprised if the
risk level increases if confidence in coverage increases. Storms,
some of which could be strong, will continue into the mid to late
afternoon hours with coverage slowly decreasing from west to east by
the evening hours as the cold front pushes through the area.
In addition to the severe risk, confidence continues to increase
that multiple rounds of showers and thunderstorms producing very
heavy rainfall and an increased threat of flash flooding will impact
much of our forecast area through Thursday afternoon. A very moist
south to southwest flow aloft will persist across our area today and
tonight in advance of the upper level low and associated deep trough
that will slowly progress eastward across the central and southern
Plains. A surge of deep layer moisture with associated rich
precipitable water values between 1.75 and 2 inches will spread
across much of our region through Thursday afternoon. We already
have convective bands continuously developing and moving northward
from the northern Gulf and into much of the region early this
morning, with the heaviest bands focused across southern portions of
southeast MS, far southwest AL, and near Pensacola in the western FL
panhandle. Many locations have received between 2-4 inches of rain
the past few days, with some locations in southern MS and far
southwest AL locally receiving in excess of 6 inches. Additional
multiple rounds of showers/storms developing within the moist and
unstable environment will support additional rainfall amounts of at
least 3-5 inches of rainfall across much of our region, with some
locations possibly receiving locally over 6-8 inches. We have issued
a Flash Flood Watch for all but our far northern counties, where
confidence was highest in heavy rainfall and flooding potential. We
will need to closely watch areas from southern portions of southeast
MS and across Mobile/Baldwin counties and possibly in the FL
panhandle, where several inches of rainfall could lead to an
increased and potentially more significant flash flooding potential
through Thursday.
As far as other hazards, continued strong onshore flow will allow
for an increase in surf heights to around 6 feet. Due to this, a
High Risk of rip currents and a High Surf Advisory will be in effect
through the near term period. Additionally, a brief period of minor
coastal flooding is possible over northern Mobile Bay, especially
around the time of high tide Thursday morning. We will continue to
monitor trends in future updates, as a Coastal Flood Advisory may
become necessary if confidence increases.
Temperatures across the region will remain mild, with highs in the
low to mid 80s and lows Wednesday night ranging from the mid 60s
north to low 70s along the coast. After the front passes Thursday
night, lows will range from the upper 50s to low 60s north and west
of the I-65 corridor, and low to mid 60s for areas south and east.
/96 /21
SHORT TERM /Friday Through Friday night/...Dry conditions will
return to the region on Friday in the wake of the cold front which
pushed through Thursday night. Northwesterly flow aloft, due to a
building ridge over the central US, and high pressure over the
south-central US will allow for drier air to filter in, with
PWATs dropping below an inch. Highs on Friday will be in the low
to mid 80s. Lows Friday night range from the upper 50s north to
low to mid 60s south. /96
EXTENDED TERM /Saturday Through Tuesday/...An upper trof over the
eastern states weakens and lifts well off to the northeast through
the period as an upper ridge builds over the eastern states. An
occluded surface low located near the Ohio/Mississippi River
confluence weakens along with the parent upper trof and lifts off to
the northeast, with a surface ridge meanwhile building into the
region on Saturday and eventually becoming established over the
eastern states. Dry conditions are expected to prevail through
Monday then have opted to return slight chance pops to the forecast
for Tuesday afternoon as deep layer moisture improves over the
area. A warming trend occurs through the period, with highs on
Saturday in the lower to mid 80s trending to the upper 80s to
lower 90s for Monday and Tuesday. /29
MARINE...A moderate to strong southeasterly flow will be in
place for Wednesday. Winds will become southerly to southwesterly
on Thursday as a cold front approaches from the west. With
elevated winds of around 20 to 25kts, a Small Craft Advisory will
go into effect this morning lasting through Thursday afternoon
for our Gulf waters, southern Mobile Bay, and Mississippi Sound.
Exercise caution headlines are in place for our remaining bays and
sounds. Winds switch to westerly Thursday night and decrease back
to moderate as the front moves through the area. High coverage of
showers and storms is expected Wednesday through Thursday.
Elevated seas of 4 to 6 feet will continue through Thursday night
before lowering slightly by Friday. /96
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flood Watch through Thursday evening for ALZ052-053-055-056-059-
060-261>266.
High Rip Current Risk through late Friday night for ALZ265-266.
High Surf Advisory from 1 PM this afternoon to 4 AM CDT Friday
for ALZ265-266.
FL...Flood Watch through Thursday evening for FLZ201>206.
High Rip Current Risk through late Friday night for FLZ202-204-
206.
High Surf Advisory from 1 PM this afternoon to 4 AM CDT Friday
for FLZ202-204-206.
MS...Flood Watch through Thursday evening for MSZ067-075-076-078-079.
GM...Small Craft Advisory until 7 PM CDT Thursday for GMZ631-632-650-
655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, May 25, 4:21 AM CDT, 5 hours 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
421 AM CDT Wed May 25 2022
ALZ051>053-055-059-262-FLZ201-251015-
Clarke AL-Baldwin Inland AL-Monroe AL-Choctaw AL-Escambia AL-
Washington AL-Escambia Inland FL-
421 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of western Monroe, south
central Choctaw, north central Baldwin, central Washington, Clarke,
western Escambia and northwestern Escambia Counties through 515 AM
CDT...
At 420 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Jackson to 12 miles
northwest of Uriah to McCullough to near Bratt. Movement was north at
30 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Atmore, Jackson, Frisco City, Grove Hill, Chatom, McCullough, Saint
Stephens, Wagarville, Leroy, Uriah, Whatley, Tibbie, Coffeeville,
Fulton, Bratt, I65 And CR 1, I65 And AL 21 and Poarch Creek
Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3186 8762 3183 8762 3183 8757 3165 8743
3135 8734 3126 8743 3126 8733 3083 8746
3086 8757 3107 8765 3126 8778 3135 8803
3128 8832 3199 8820
TIME...MOT...LOC 0920Z 190DEG 27KT 3150 8793 3140 8769 3119 8754 3098
8747
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 4:51 AM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
451 AM CDT Wed May 25 2022
ALZ266-FLZ201>204-251045-
Baldwin Coastal AL-Escambia Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
451 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of Santa Rosa and
central Escambia Counties through 545 AM CDT...
At 450 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Goulding to 12 miles
south of Warrington. Movement was north at 35 mph.
HAZARD...Winds in excess of 30 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Gonzalez, Pace, Milton, Gulf Breeze, Goulding, Bagdad, Myrtle Grove,
Oriole Beach, Molino, Point Baker, Pea Ridge, Roeville and
Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3034 8742 3040 8743 3043 8734 3049 8744
3094 8736 3094 8679 3080 8679 3045 8691
3051 8702 3058 8698 3060 8702 3040 8707
3040 8705 3044 8691 3040 8693 3037 8700
3036 8701 3037 8694 3029 8747
TIME...MOT...LOC 0950Z 193DEG 28KT 3046 8721 3021 8734
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPHSpecial weather statement, May 25, 6:24 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Mobile AL
624 AM CDT Wed May 25 2022
FLZ203>206-251215-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Santa Rosa Inland FL-
624 AM CDT Wed May 25 2022
...Strong thunderstorms will impact portions of western Okaloosa and
eastern Santa Rosa Counties through 715 AM CDT...
At 624 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 17 miles west of
Laurel Hill to 8 miles southwest of Baker to 8 miles southwest of
Navarre. Movement was north at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Milton, Bagdad, Baker, Oriole Beach, Navarre, Navarre Beach, Roeville
and Point Baker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3035 8717 3041 8699 3045 8694 3044 8688
3051 8702 3057 8698 3060 8702 3057 8700
3044 8709 3044 8710 3053 8711 3100 8697
3100 8661 3041 8671 3040 8683 3039 8683
3040 8671 3039 8672 3036 8710
TIME...MOT...LOC 1124Z 200DEG 19KT 3099 8675 3073 8679 3030 8697
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 6:44 AM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
644 AM CDT Wed May 25 2022
ALZ056-059-251230-
Conecuh AL-Escambia AL-
644 AM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of northeastern
Escambia and southeastern Conecuh Counties through 730 AM CDT...
At 643 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 7 miles south of Castleberry, or 8 miles
northeast of Brewton, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Evergreen, Castleberry and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3110 8689 3116 8710 3160 8700 3157 8687
3155 8687 3153 8684 3152 8670 3144 8670
3144 8669
TIME...MOT...LOC 1143Z 200DEG 30KT 3120 8698
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 25, 7:14 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
714 AM CDT Wed May 25 2022
ALZ059-060-FLZ203>206-251315-
Covington AL-Escambia AL-Okaloosa Inland FL-Okaloosa Coastal FL-
Santa Rosa Coastal FL-Santa Rosa Inland FL-
714 AM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of southeastern
Escambia, southwestern Covington, Okaloosa and eastern Santa Rosa
Counties through 815 AM CDT...
At 713 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 10 miles southeast of Roeville, or 12 miles east
of Bagdad, moving north at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Mary Esther, Ocean City, Baker,
Navarre, Laurel Hill and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3037 8692 3041 8666 3041 8682 3038 8705
3045 8695 3044 8691 3050 8701 3115 8680
3117 8668 3113 8653 3105 8643 3043 8661
3040 8659 3040 8665 3039 8659 3038 8684
TIME...MOT...LOC 1213Z 200DEG 43KT 3061 8683
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, May 25, 8:11 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
811 AM CDT Wed May 25 2022
FLZ205-206-251415-
Okaloosa Inland FL-Okaloosa Coastal FL-
811 AM CDT Wed May 25 2022
...A strong thunderstorm will impact portions of Okaloosa County
through 915 AM CDT...
At 811 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 8 miles north of Wright, moving north at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, Laurel
Hill and Cinco Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3040 8662 3039 8679 3041 8666 3040 8676
3041 8678 3100 8656 3099 8639 3045 8639
3045 8642 3040 8642 3040 8639 3038 8640
TIME...MOT...LOC 1311Z 202DEG 30KT 3058 8667
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BlackThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:43 AM CDT | Special Weather Statement | MOB | George | 62 min |
| May 25, 12:49 AM CDT | Areal Flood Advisory | MOB | Greene, Perry | 3 hr |
| May 25, 12:59 AM CDT | Special Weather Statement | MOB | George | 46 min |
| May 25, 1:18 AM CDT | Areal Flood Advisory | MOB | Stone | 3 hr |
| May 25, 1:29 AM CDT | Special Weather Statement | MOB | Greene | 46 min |
| May 25, 3:16 AM CDT | Special Weather Statement | MOB | George | 59 min |
| May 25, 3:34 AM CDT | Flood Watch | MOB | George, Greene, Perry, Stone, Wayne | 37 hr |
| May 25, 9:33 AM CDT | River Flood Warning | MOB | George, Greene, Wayne | 24 hr |
| May 25, 11:26 AM CDT | Special Weather Statement | MOB | George | 49 min |
| May 25, 2:39 PM CDT | Special Weather Statement | MOB | Jones | 51 min |
| May 25, 3:05 PM CDT | Special Weather Statement | MOB | Stone | 40 min |
| May 25, 3:41 PM CDT | Special Weather Statement | MOB | Perry, Stone | 49 min |
| May 25, 4:36 PM CDT | Special Weather Statement | MOB | Wayne | 39 min |
Nearby
River Flood Warnings in Mississippi, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.